Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Généralisation du critère de Beurling-Nyman pour l'hypothèse de Riemann


Author: Anne de Roton
Journal: Trans. Amer. Math. Soc. 359 (2007), 6111-6126
MSC (2000): Primary 37A45
Published electronically: June 4, 2007
MathSciNet review: 2336318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nous généralisons dans cet article le critère de Beurling-Nyman, qui concerne la fonction $ \zeta$ de Riemann, à une large classe de séries de Dirichlet. Nous établissons donc une correspondance entre la densité d'un certain sous-espace de fonctions dans $ L^2(0,1)$ et la localisation des zéros d'une série de Dirichlet. Nous utilisons pour obtenir ce résultat la structure de l'espace de Hardy du demi-plan.


ABSTRACT. We generalise Beurling-Nyman's criterion, already known for the Riemann $ \zeta$ function, to a larger class of Dirichlet series. We reveal a link between the density of some subspace of functions in $ L^2(0,1)$ and the localization of the zeros of a Dirichlet series. To do so, we use the structure of the Hardy space of the half-plan.


References [Enhancements On Off] (What's this?)

  • [BD] Luis Báez-Duarte, A strengthening of the Nyman-Beurling criterion for the Riemann hypothesis, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 14 (2003), no. 1, 5–11 (English, with English and Italian summaries). MR 2057270
  • [BS] Michel Balazard and Eric Saias, The Nyman-Beurling equivalent form for the Riemann hypothesis, Expo. Math. 18 (2000), no. 2, 131–138. MR 1759315
  • [BF] H. Bercovici and C. Foias, A real variable restatement of Riemann’s hypothesis, Israel J. Math. 48 (1984), no. 1, 57–68. MR 768266, 10.1007/BF02760524
  • [Be] Arne Beurling, A closure problem related to the Riemann zeta-function, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 312–314. MR 0070655
  • [CG1] J. B. Conrey, A. Ghosh, Remarks on the generalized Lindelöf Hypothesis, Preprint.
  • [HIP] G. H. Hardy, A. E. Ingham, G. Pólya, Theorems concerning mean values of analytic functions, Proc. of the Royal Soc. 113 (1927), 542-569.
  • [KP0] J. Kaczorowski and A. Perelli, The Selberg class: a survey, Number theory in progress, Vol. 2 (Zakopane-Kościelisko, 1997) de Gruyter, Berlin, 1999, pp. 953–992. MR 1689554
  • [Lev] Norman Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, v. 26, American Mathematical Society, New York, 1940. MR 0003208
  • [PW] R. E. A. C. Paley, N. Wiener, The Fourier Transform in the Complex Domain, A.M.S. Coll. Publ. XIX, 1934.
  • [dR] Anne de Roton, On the mean square of the error term for an extended Selberg class, Acta Arith. 126 (2007), no. 1, 27–55. MR 2284311, 10.4064/aa126-1-2
  • [Sch] Laurent Schwartz, Étude des sommes d’exponentielles. 2ième éd, Publications de l’Institut de Mathématique de l’Université de Strasbourg, V. Actualités Sci. Ind., Hermann, Paris, 1959 (French). MR 0106383
  • [Sel] Atle Selberg, Old and new conjectures and results about a class of Dirichlet series, Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989), Univ. Salerno, Salerno, 1992, pp. 367–385. MR 1220477
  • [Sz] Otto Szász, Über die Approximation stetiger Funktionen durch lineare Aggregate von Potenzen, Math. Ann. 77 (1916), no. 4, 482–496 (German). MR 1511875, 10.1007/BF01456964
  • [Te] Gérald Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, 2nd ed., Cours Spécialisés [Specialized Courses], vol. 1, Société Mathématique de France, Paris, 1995 (French). MR 1366197
  • [T1] E. C. Titchmarsh, The theory of the Riemann zeta-function, 2nd ed., The Clarendon Press, Oxford University Press, New York, 1986. Edited and with a preface by D. R. Heath-Brown. MR 882550
  • [T2] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Oxford, at the Clarendon Press, 1951. MR 0046485

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37A45

Retrieve articles in all journals with MSC (2000): 37A45


Additional Information

Anne de Roton
Affiliation: IECN - Université Henri Poincaré: Nancy 1, BP 239, 54506 Vandoeuvre-lès-Nancy, France
Email: deroton@iecn.u-nancy.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04261-4
Keywords: S\'eries de Dirichlet, crit\`ere de Beurling-Nyman, hypoth\`ese de Riemann g\'en\'eralis\'ee, classe de Selberg, espace de Hardy
Received by editor(s): September 2, 2004
Received by editor(s) in revised form: January 6, 2006
Published electronically: June 4, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.